Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Functions on the moduli space
of flat $G_2$-connections on a Riemann surface


Author: Josef Mattes
Journal: Proc. Amer. Math. Soc. 125 (1997), 2241-2244
MSC (1991): Primary 17B25; Secondary 13A50, 53C07, 57M99, 58D27
DOI: https://doi.org/10.1090/S0002-9939-97-03970-1
MathSciNet review: 1402874
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains $1\frac 12$ proofs that the construction of functions on the moduli space of flat $G$-connections from chord diagrams gives all functions in the case of the simple group $G_2$.


References [Enhancements On Off] (What's this?)

  • [AMR] J.E. Andersen, J. Mattes, and N. Reshetikhin. Poisson structure on the moduli space of flat connections and chord diagrams. To appear in Topology. CMP 96:17
  • [Ati90] Michael Atiyah. The Geometry and physics of knots. CUP, 1990. MR 92b:57008
  • [BN95] D. Bar-Natan. On the Vassiliev knot invariants. Topology, 34(2):423-472, 1995. CMP 95:08
  • [Gol86] W. Goldman. Invariant functions on Lie groups and Hamiltonian flows of surface group representations. Inv.Math., (85):263-302, 1986. MR 87j:32069
  • [Kup94] G Kuperberg. The quantum $g_{2}$ link invariant. Int.J.Math., 5# 1:61-85, 1994. MR 95g:57013
  • [RT90] N. Reshetikhin and V. Turaev. Ribbon graphs and their invariants derived from quantum groups. Comm.Math.Phys., 127:1-26, 1990. MR 91c:57016
  • [RT91] N. Reshetikhin and V. Turaev. Invariants of 3-manifolds via link polynomials and quantum groups. Inv.Math., 103:547-597, 1991. MR 92b:57024
  • [Tur91] V. Turaev. Skein quantization of Poisson algebras of loops on surfaces. Ann.Sci.Ec.Norm.Sup. 4e serie, 24:635-704, 1991. MR 94a:57023
  • [Vas90] V. Vassiliev. Cohomology of knot spaces. In V. Arnold, editor, Theory of Singularities and its Applications, pages 23-70. AMS, 1990. MR 92a:57016
  • [Wit89] E. Witten. Quantum field theory and the Jones polynomial. Comm.Math.Phys., 121:351-399, 1989. MR 90h:57009

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 17B25, 13A50, 53C07, 57M99, 58D27

Retrieve articles in all journals with MSC (1991): 17B25, 13A50, 53C07, 57M99, 58D27


Additional Information

Josef Mattes
Affiliation: Department of Mathematics, University of California at Davis, Davis, California 95616
Email: mattes@math.math.ucdavis.edu

DOI: https://doi.org/10.1090/S0002-9939-97-03970-1
Received by editor(s): February 23, 1996
Communicated by: Roe W. Goodman
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society